# SDR HEEA077552

- Difficulty date: December 20, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- Aircraft time: 1,401 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164248690
- Part serial: C573B
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,806 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SLOW START DURING COLD WEATHER.
